# SDR 2011F00062

- Difficulty date: March 10, 2011
- Submitted: March 14, 2011
- Operation: Air carrier
- Aircraft: N191LJ
- Make and model: Lear 45LEAR
- Aircraft serial: 191
- Aircraft time: 3,673 hours, 2,104 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Hose
- Part number: 244224151
- Condition: Leaking
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING MX, NOTED ACFT LEAKING FUEL AT CENTER BELLY PANEL WHERE BEACON LIGHT IS LOCATED (NOTED FUEL IN BEACON LIGHT LENS).  TOTAL FUEL ON BOARD ACFT WAS 4100 LBS (750 LBS IN FUSELAGE TANK).  CHECKED LT AND RT WHEEL WELLS FOR FUEL LEAKS NONE NOTED.  REMOVED CENTER BELLY PANEL FROM ACFT AND NOTED LT AND RT FUEL TRANSFER HOSES PN 244224151 AND 244224152 WERE LEAKING FUEL.  APPROX 1 DROP EVERY 2 MINUTES FROM EACH HOSE.  ACFT WAS DEFUELED AND HOSES WERE REPLACED WITH NEW STYLE HOSES LT PN 53A1101-101 & RT PN 53A1101-102.  BEACON LIGHT ASSY RIVETS WERE SEALED WITH PROSEAL 890 B1/2. REFUELED ACFT LEAK CHECKED GOOD.  RESTORED ACFT TO NORMAL.
